# SDR CALA2012042300290

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 47,047 hours, 6,677 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4104
- Condition: Cracked
- Location: Rt Wing Nr9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SLAT OTBD MAIN TRACK FITTING SKIN 1EA FASTENER HOLE FOUND CRACKED AT OSS646.35. RT WING NR 9 SLAT OTBD MAIN TRACK FITTING SKIN REPAIRED IAW SRM 57-43-01, REPAIR 2, FIG 201 AND HFEC NIL CRACK.
